# SDR 97ZZZX2515

- Difficulty date: May 8, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N290SC
- Make and model: Boeing 727-2J4
- Aircraft serial: 20764
- System (JASC): 5520 · Elevator Structure
- Part: Fitting
- Condition: Cracked
- Location: Rt Elev Nr 4
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT NR 4 ELEVATOR HINGE ATTACH FITTING CRACKED.  REPAIRED IAW BAC SRM 727-5T5-10-04 FIG 5.
